# SDR ZZDA070123129

- Difficulty date: January 23, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  GROUND SENSING INTERLOCK SWITCH DAMAGED.  REPLACED GROUND SENSING INTERLOCK SWITCH PER MDC DRAWING 7940768 REV AP DATED 01/24/06.
